EN

基本情報

研究

社会活動

その他の活動

山本 吉孝

Yamamoto Yoshitaka

情報科学研究科 情報数理学専攻,准教授

keyword 非線形解析,微分方程式

経歴

  • 2007年04月 ~ 継続中,大阪大学大学院情報科学研究科情報数理学専攻准教授
  • 2002年04月 ~ 2007年03月,大阪大学大学院情報科学研究科情報数理学専攻助教授

研究内容・専門分野

  • 自然科学一般,数理解析学

所属学会

  • 日本数学会

論文

  • Strict solutions to stochastic parabolic evolution equations in M-type 2 Banach spaces,Ta Viet Ton,Yoshitaka Yamamoto,Atsushi Yagi,Funkcialaj Ekvacioj,Vol. 61,No. 2,p. 191-217,2018年08月,研究論文(学術雑誌)
  • Existence of unbounded solutions to a one dimensional isentropic periodic flow of a compressible viscous fluid with self-gravitation,Masahiro Sawada,Yoshitaka Yamamoto,Scienticae Mathematicae Japonicae,Vol. 80,No. 3,p. 247-268,2017年12月,研究論文(学術雑誌)
  • Unboundedness of some solutions to isentropic model equations for the one dimensional periodic motions of a compressible self-gravitating viscous fluid,Masahiro Sawada,Yoshitaka Yamamoto,Springer Proceedings in Mathematics & Statistics,Vol. 116,p. 117-144,2016年08月,研究論文(国際会議プロシーディングス)
  • Asymptotic behavior of solutions to stochastic phase transition model,T. V. Ton,Y. Yamamoto,N. H. Du,A. Yagi,Scienticae Mathematicae Japonicae,Vol. 73,No. 2&3,p. 143-156,2011年05月,研究論文(学術雑誌)
  • Exponential attractors for non-autonomous dissipative system,Messoud Efendiev,Yoshitaka Yamamoto,Atsushi Yagi,Journal Mathematical Society Japan,Vol. 63,No. 2,p. 647-673,2011年05月,研究論文(学術雑誌)
  • The Jeans instability for a one-dimensional model system of compressible viscous fluids,Yoshitaka Yamamoto,Tenth International Conference on Hyperbolic Problems: Theory, Numerics and Applications, II,p. 385-392,2006年01月,研究論文(国際会議プロシーディングス)
  • A model for the Jeans instability in one-dimensional motion of compressible viscous gases,Yoritaka Iwata,Yoshitaka Yamamoto,Funkcialaj Ekvacioj,Vol. 48,No. 3,p. 415-451,2005年12月,研究論文(学術雑誌)
  • Stability of equilibriums in one-dimensional motion of compressible viscous gas forced by self-gravity,Yoritaka Iwata,Yoshitaka Yamamoto,Abstract and Applied Analysis, Proceedings of the International Conference, Hanoi, Vietnam ;13-17 August;2002,p. 189-201,2004年08月15日,研究論文(国際会議プロシーディングス)
  • On coerciveness in Besov spaces for abstract parabolic equations of higher order,Yoshitaka Yamamoto,Studia Mathematica,Vol. 134,No. 1,p. 79-98,1999年04月,研究論文(学術雑誌)
  • Solutions in Besov spaces of a class of abstract parabolic equations of higher order in time,Yoshitaka Yamamoto,Journal of Mathematics of Kyoto University,Vol. 38,No. 2,p. 201-227,1998年07月,研究論文(学術雑誌)
  • Characterization of certain intermediate spaces related to functionals of Brezis and Fraenkel,Yoshitaka Yamamoto,Funkcialaj Ekvacioj,Vol. 40,No. 1,p. 123-138,1997年04月,研究論文(学術雑誌)
  • Remarks on coerciveness in Besov spaces for abstract parabolic equations,Yoshitaka Yamamoto,Journal of Mathematics of Kyoto University,Vol. 34,No. 1,p. 207-218,1994年02月,研究論文(学術雑誌)
  • Solutions in L^p of abstract parabolic equations in Hilbert spaces,Yoshitaka Yamamoto,Journal of Mathematics of Kyoto University,Vol. 33,No. 2,p. 299-314,1993年07月,研究論文(学術雑誌)

MISC

  • 自己重力流体方程式の解の複雑な挙動,山本吉孝,生産と技術,Vol. 72,No. 3,p. 49-51,2020年07月,記事・総説・解説・論説等(その他)
  • Existence of unbounded solutions to the isentorpic p -system with a self-gravitational term,Yoshitaka Yamamoto,数理解析研究所講究録「流体と気体の数学解析」,Vol. 1985,p. 180-188,2016年04月,速報,短報,研究ノート等(大学,研究機関紀要)
  • The Jeans instability for a one-dimensional model system of compressible viscous fluids,Yoshitaka Yamamoto,数理解析研究所講究録「流体と気体の数学解析」,京都大学数理解析研究所,Vol. 1425,p. 140-149,2005年04月,速報,短報,研究ノート等(大学,研究機関紀要)
  • Initial boundary value problem for the equations of ideal magneto-hydrodynamics,山本吉孝,数理解析研究所講究録「非線形発展方程式とその応用」,京都大学数理解析研究所,Vol. 1135,p. 77-84,2000年04月,速報,短報,研究ノート等(大学,研究機関紀要)
  • Regularity of solutions of initial boundary value problems for symmetric hyperbolic systems with boundary characteristic of constant multiplicity,Yoshitaka Yamamoto,数理解析研究所講究録 「短期共同 非線形発展方程式の解の正則性と解の爆発との関連」,Vol. 1045,p. 1-25,1998年05月,速報,短報,研究ノート等(大学,研究機関紀要)

著書

  • 学術書,これからの非線型偏微分方程式,山本吉孝,日本評論社,2007年05月01日
  • Advances in Nonlinear Partial Differential Equations and Stochastics (Series on Advances in Mathematics for Applied Sciences, Vol.48),Yoshitaka Yamamoto,World Scientific,1998年08月01日

講演・口頭発表等

  • 有界空間周期的な自己重力項をもつ圧縮性粘性流体方程式の非有界な解の存在について,澤田真宏,山本吉孝,日本数学会2015秋季総合分科会関数方程式論分科会(於:京都産業大学),2015年09月16日
  • 時間的非斉次走化性方程式に対する指数アトラクタ,八木厚志,山本吉孝,日本数学会2010年会関数方程式論分科会(於:慶応義塾大学),2010年03月26日
  • 時間的非斉次走力学系における指数アトラクタ,山本吉孝,八木厚志,Messoud Efendiev,日本数学会2010年会関数方程式論分科会(於:慶応義塾大学),2010年03月24日
  • 圧縮性粘性流体にたいする一次元自己重力的等温モデル方程式の解の漸近挙動,岩田順敬,山本吉孝,日本数学会2003秋季総合分科会関数方程式論分科会(於:千葉大学),2003年09月27日
  • 重力作用下での圧縮性粘性流体の一次元的運動における平衡の安定性,岩田順敬,山本吉孝,日本数学会2002秋季総合分科会関数方程式論分科会(於:島根大学),2002年09月28日
  • 抽象放物型方程式の解のべソフ空間における正則性,山本吉孝,日本数学会2000年会実関数論分科会(於:早稲田大学),2000年03月28日